# SDR DL757050169

- Difficulty date: March 17, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 60,221 hours, 30,456 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT AT FL200, F/A ADVISED OF SMOKE SMELL IN CABIN.  AT SAME TIME COCKPIT ALSO HAD A SULFUR ODOR.  REPLACED RT RECIRC FAN FOR PRODUCING ODOR.
